Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 107, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 7, 2008, 11:00 PM CDT for Wabasha County, Minnesota; Buffalo County, Wisconsin. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2008, 11:00 PM CDT (04:00 UTC)
- Expired
- Jul 7, 2008, 11:45 PM CDT
- In force
- 45 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
Counties Wabasha County, MN, Buffalo County, WI
The radar
The La Crosse radar (KARX), 71 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 11:05 PM CDT | TSTM WND DMG | 1 S Wabasha, MN | TREE BLOWN DOWN ONTO US HIGHWAY 60 NEAR MILE MARKER 214 |
| Jul 7, 11:10 PM CDT | NON-TSTM WND GST 40 | Nelson, WI | SHELF CLOUD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 4.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 822 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 080401
SVRARX
MNC157-WIC011-080500-
/O.NEW.KARX.SV.W.0107.080708T0400Z-080708T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1100 PM CDT MON JUL 7 2008
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN WABASHA COUNTY IN SOUTHEAST MINNESOTA...
BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL MIDNIGHT CDT
* AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR WABASHA...MOVING EAST AT
35 MPH. A MEASURED WIND GUST TO 58 MPH OCCURRED IN READS LANDING
WITH THESE STORMS.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
KELLOGG AND URNE AROUND 1105 PM...
ALMA AND HIGHWAYS 37 AND 35 AROUND 1110 PM...
MODENA AND TELL AROUND 1115 PM...
BUFFALO AND HEROLD AROUND 1120 PM...
CREAM AND COCHRANE AROUND 1125 PM...
WAUMANDEE AND HIGHWAY 88 AND COUNTY O AROUND 1130 PM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
STAY OR MOVE INDOORS AND AWAY FROM WINDOWS. BE CAREFUL OF FALLING
TREES...POWER POLES OR LINES...AND LIGHT-WEIGHT OBJECTS THAT MIGHT
BECOME AIRBORNE OR DAMAGED.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4454 9196 4447 9153 4424 9153 4421 9161
4420 9160 4416 9161 4417 9183 4419 9184
4419 9206 4421 9233
TIME...MOT...LOC 0400Z 292DEG 30KT 4438 9205
$$
BINAU4 follow-up statements
000
WWUS53 KARX 080422
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1121 PM CDT MON JUL 7 2008
MNC157-WIC011-080500-
/O.CON.KARX.SV.W.0107.000000T0000Z-080708T0500Z/
WABASHA MN-BUFFALO WI-
1121 PM CDT MON JUL 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR BUFFALO AND EASTERN WABASHA COUNTIES...
58 MPH WINDS WERE REPORTED IN READS LANDING AT 1056 PM WITH THIS
STORM. MORE RECENTLY...WINDS TO 40 MPH WERE REPORTED IN NELSON IN
BUFFALO COUNTY.
AT 1119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COCHRANE...OR 8 MILES
SOUTHEAST OF ALMA...MOVING SOUTHEAST AT 29 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGHWAYS 35 AND 88 AND CZECHVILLE AROUND 1125 PM...
HIGHWAY 95 AND COUNTY G AROUND 1135 PM...
HIGHWAY 95 AND COUNTY C AROUND 1140 PM...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4421 9233 4439 9199 4447 9153 4425 9153
4421 9161 4420 9160 4416 9161 4417 9182
4419 9184 4419 9208
TIME...MOT...LOC 0421Z 297DEG 25KT 4424 9179
$$
BINAU000
WWUS53 KARX 080432
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1132 PM CDT MON JUL 7 2008
MNC157-WIC011-080500-
/O.CON.KARX.SV.W.0107.000000T0000Z-080708T0500Z/
WABASHA MN-BUFFALO WI-
1132 PM CDT MON JUL 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHERN BUFFALO AND EAST CENTRAL WABASHA COUNTIES...
AT 1128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HIGHWAY 88 AND COUNTY
O...OR 12 MILES SOUTHEAST OF ALMA...MOVING SOUTHEAST AT 29 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGHWAY 95 AND COUNTY C AROUND 1145 PM...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4423 9209 4431 9185 4433 9167 4425 9153
4421 9161 4420 9160 4416 9161 4417 9182
4419 9184 4419 9208
TIME...MOT...LOC 0432Z 297DEG 25KT 4422 9170
$$
BINAU000
WWUS53 KARX 080437
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1137 PM CDT MON JUL 7 2008
MNC157-080447-
/O.CAN.KARX.SV.W.0107.000000T0000Z-080708T0500Z/
WABASHA MN-
1137 PM CDT MON JUL 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WABASHA COUNTY IS
CANCELLED...
LAT...LON 4426 9183 4429 9177 4430 9166 4425 9153
4421 9161 4420 9160 4418 9161 4416 9161
4417 9182 4421 9185
TIME...MOT...LOC 0437Z 297DEG 25KT 4420 9166
$$
WIC011-080500-
/O.CON.KARX.SV.W.0107.000000T0000Z-080708T0500Z/
BUFFALO WI-
1137 PM CDT MON JUL 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTH CENTRAL BUFFALO COUNTY...
AT 1132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HIGHWAY 95 AND COUNTY
G...OR 11 MILES WEST OF ARCADIA...MOVING SOUTHEAST AT 29 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGHWAY 95 AND COUNTY C AROUND 1145 PM...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4426 9183 4429 9177 4430 9166 4425 9153
4421 9161 4420 9160 4418 9161 4416 9161
4417 9182 4421 9185
TIME...MOT...LOC 0437Z 297DEG 25KT 4420 9166
$$
BINAU000
WWUS53 KARX 080445
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1146 PM CDT MON JUL 7 2008
WIC011-080456-
/O.CAN.KARX.SV.W.0107.000000T0000Z-080708T0500Z/
BUFFALO WI-
1146 PM CDT MON JUL 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BUFFALO COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER.
STRONG STORMS ARE STILL POSSIBLE. THEREFORE...PERSONS ARE URGED TO
STAY TUNED TO YOUR FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER
INFORMATION.
LAT...LON 4426 9183 4429 9177 4430 9166 4425 9153
4421 9161 4420 9160 4418 9161 4416 9161
4417 9182 4421 9185
TIME...MOT...LOC 0446Z 297DEG 25KT 4414 9160
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:33 PM CDT, 7 hours 27 minutes earlier.
Area forecast discussion, Jul 7, 3:33 PM CDT, 7 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
333 PM CDT MON JUL 7 2008
.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT
DISTURBANCES MOVING THROUGH UPPER FLOW LOCKED UP ACROSS SOUTHERN
CANADA AND FAR NORTHERN TIER STATES WILL REMAIN FOCUS FOR WEATHER
CONCERNS. IN NEAR TERM MOST OF THE WEATHER THREAT WILL BE IN FIRST
24 HOURS SO WILL BE CONCENTRATING ON SEVERE WEATHER CHANCES AND
SETUP.
MAIN SHORT WAVE TROUGH IN FLOW IS MOVING EASTWARD INTO FAR SOUTHERN
MANITOBA BUT COULD STILL BE SOME MINOR IMPULSES EMBEDDED IN FLOW
ACROSS THE PLAINS. SIGNIFICANT DRYING NOTED IN WATER VAPOR IMAGERY
COMING THROUGH THE DAKOTAS. AHEAD OF THIS...WEAK SURFACE LOW NOTED
NEAR MINNESOTA AND DAKOTAS BORDER AS OF 18Z WITH WARM FRONT ACROSS
OUR FORECAST AREA. VERY RIPE AIR IN THE FORM OF 70+ DEG F SURFACE
DEWPOINTS SOUTH OF THIS BOUNDARY LEADING TO 1000-2000 J/KG MIXED
LAYER CAPES.
BEYOND THIS INSTABILITY THOUGH DEEP SHEAR IS NOT OVERLY IMPRESSIVE
AND NOT MUCH IN THE WAY OF CONVERGENCE AROUND TO FOCUS ONGOING
CONVECTION. THIS IS EVIDENT ON WIND PROFILERS AND VAD WIND PROFILES
WITH MAIN SOUTHWEST TO WEST FLOW AROUND 850 MB FROM NEBRASKA ACROSS
IOWA AND INTO NORTHERN ILLINOIS. IT MAY TAKE A FEW MORE HOURS THIS
AFTERNOON TO GET INTO ORGANIZED SEVERE WEATHER THREAT BUT WATCH IS
LIKELY AT VERY LEAST. GIVEN AMOUNT OF INSTABILITY AND BOUNDARY IN
AREA...IN ADDITION TO APPROACH OF SHORT WAVE ENERGY THAT MAY
INCREASE WIND SHEAR HEADING INTO THIS EVENING...WILL LIKELY SEE A 3
TO 6 HOUR TIME FRAME OF SEVERE THUNDERSTORMS AROUND. ALSO CONCERNED
WITH HEAVY RAIN THREAT DEPENDING ON HOW THINGS ORIENTATE THIS
AFTERNOON. LARGEST RAIN THREAT APPEARS TO BE ACROSS MAINLY NORTHEAST
IOWA INTO SOUTHWEST WISCONSIN...CLOSER TO HIGHER CAPE VALUES AND
CAPE GRADIENT.
BULK OF WEATHER LOOKS TO PUSH EAST OF THE AREA OVERNIGHT WITH HIGH
PRESSURE BUILDING BACK IN ON TUESDAY AND SWEEPING IN SOME DRIER LOW
LEVEL AIR. THIS PROMISES A FEW NICE DAYS UNTIL ABOUT THURSDAY WITH
SEASONAL TEMPERATURES AND MINIMAL RAIN CHANCES.
AHEAD OF NEXT DISTURBANCE ACROSS CANADA ON THURSDAY...LOW LEVEL
MOISTURE RETURNS WELL WEST OF OUR AREA AND SEEMS TO FOCUS INTO
NORTHERN MINNESOTA. THIS COULD DEVELOP COMPLEX THAT RIDES BY MAINLY
TO OUR NORTH SO WILL KEEP SMALL POPS GOING AS WE PROGRESS TOWARDS
THE END OF THE WEEK.
.LONG TERM...FRIDAY THROUGH MONDAY
ZONAL FLOW AND PASSING SHORT WAVE ENERGY ACROSS SOUTHERN CANADA WILL
CONTINUE TO DRIVE WEATHER INTO LATER PERIODS AS WELL. ALL MEDIUM
RANGE GUIDANCE IN AGREEMENT WITH THIS SCENARIO BUT DIFFER IN TIMING
OF MAIN PASSING SHORT WAVE TROUGH THAT APPROACHES FRIDAY AND INTO
THE START OF THE WEEKEND. WILL LIKELY BLEND THESE SOLUTIONS WITH
CONVECTION FIRING ALONG APPROACHING FRONT TO THE NORTHWEST LATE ON
FRIDAY...AND THEN MOVING THROUGH THE FORECAST AREA INTO SATURDAY.
SOME AGREEMENT THAT THIS FRONT MAY DROP INTO CENTRAL IOWA AND
NORTHERN ILLINOIS BY SATURDAY AFTERNOON BUT NOT SURE THOSE KIND OF
DETAILS WILL HOLD TRUE THIS FAR OUT. SOME UPSTREAM RIDGING TAKES
OVER ON SUNDAY THOUGH SO PLAN ON KEEPING LOWER RAIN THREATS IN DAYS
6 AND 7 AND FOCUSED MORE IN SOUTHERN AREAS WITH WEAK SURFACE HIGH TO
THE NORTH.
&&
.AVIATION...
THUNDERSTORMS CONTINUE TO BE THE MAIN CONCERN FOR THE KRST/KLSE TAF
SITES THIS AFTERNOON INTO TONIGHT. AN UPPER LEVEL DISTURBANCE
APPROACHING FROM THE PLAINS WILL PUSH A SURFACE COLD FRONT TOWARD
AND THROUGH THE AREA THIS AFTERNOON THROUGH TONIGHT PRODUCING LIFT
AND SCATTERED THUNDERSTORMS. SOME THUNDERSTORMS COULD BE
SEVERE...AND INCLUDE TORRENTIAL DOWNPOURS. IT APPEARS THE MAIN TIME
FRAME FOR THESE CONDITIONS AT THE TAF SITES WILL BE FROM THIS
AFTERNOON THROUGH THIS EVENING. CONFIDENCE REMAINS HIGH ENOUGH TO
INCLUDE TEMPO TSRA IN THE TAFS ALONG WITH REDUCED VISIBILITY BELOW
3SM IN HEAVIER SHOWER ACTIVITY. THE FRONTAL BOUNDARY AND ANY
LINGERING SHOWERS WILL BE SOUTHEAST OF THE TAF SITES BY LATE EVENING
OR AROUND MIDNIGHT. DRIER AIR WILL FILTER INTO THE AREA ON TUESDAY
WITH JUST SCATTERED FAIR WEATHER CUMULUS EXPECTED TO DEVELOP BY MID
MORNING.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH TONIGHT FOR WIZ054-WIZ055-
WIZ061.
MN...NONE.
IA...FLASH FLOOD WATCH THROUGH TONIGHT FOR IAZ008-IAZ009-
IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.
&&
SHORT AND LONG TERM - SHEA
AVIATION - DASHazardous weather outlook, Jul 7, 7:29 PM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 729 PM CDT MON JUL 7 2008 IAZ008>011-018-019-MNZ079-086>088-094>096-WIZ017-029-032>034-041>044- 053-081000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-DODGE-FILLMORE-FLOYD-HOUSTON- HOWARD-JACKSON-JUNEAU-LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-TAYLOR- TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA- 729 PM CDT MON JUL 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT WHILE A FEW SHOWERS OR STORMS MAY MOVE BACK INTO PORTIONS OF THE AREA THROUGH THE EVENING...THE SEVERE WEATHER THREAT HAS SHIFTED TO THE SOUTH AND EAST OF THE AREA. THE MAIN THREAT OVERNIGHT WILL BE A FEW LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANY LINGERING THUNDERSTORMS ARE EXPECTED TO END TUESDAY MORNING... AS A COLD FRONT SWEEPS ACROSS THE AREA. PROBABILITIES FOR SEVERE STORMS IN THIS TIME FRAME APPEAR TO BE LOW. THERE WILL BE ADDITIONAL CHANCES OF THUNDERSTORMS DURING THE LATTER PART OF THE WEEK AND INTO THE WEEKEND. AT THIS POINT...IT WAS TOO EARLY TO DETERMINE THE SEVERE WEATHER POTENTIAL IN THIS TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION THROUGH THE REST OF THE NIGHT IS NOT ANTICIPATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. IAZ029-030-WIZ054-055-061-081000- CLAYTON-CRAWFORD-FAYETTE-GRANT-RICHLAND- 729 PM CDT MON JUL 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...AND SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WITH TORRENTIAL RAINFALL RATES WILL CONTINUE THROUGH 9 PM ACROSS THE AREA. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS TO 60 MPH...AND STREET FLOODING FROM THE HIGH RAINFALL RATES. WHILE WIDESPREAD FLASH FLOODING IS NOT EXPECTED... LOCALIZED SIGNIFICANT RUNOFF ISSUES MAY PRESENT THEMSELVES IN STEEP TERRAIN. A FLASH FLOOD WATCH IS IN EFFECT...AS WELL AS A SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANY LINGERING THUNDERSTORMS ARE EXPECTED TO END TUESDAY MORNING... AS A COLD FRONT SWEEPS ACROSS THE AREA. PROBABILITIES FOR SEVERE STORMS IN THIS TIME FRAME APPEAR TO BE LOW. THERE WILL BE ADDITIONAL CHANCES OF THUNDERSTORMS DURING THE LATTER PART OF THE WEEK AND INTO THE WEEKEND. AT THIS POINT...IT WAS TOO EARLY TO DETERMINE THE SEVERE WEATHER POTENTIAL IN THIS TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH 10 PM. ANY REPORTS OF RAINFALL AND FLOODING WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. BINAU
In the hours before
Local storm report, Jul 7, 7:07 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
707 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL BOSCOBEL 43.14N 90.70W
07/07/2008 E0.75 INCH GRANT WI TRAINED SPOTTER
&&
DAVISLocal storm report, Jul 7, 7:15 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
715 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HEAVY RAIN 1 SE PRAIRIE DU CHIEN 43.03N 91.13W
07/07/2008 M2.11 INCH CRAWFORD WI AMATEUR RADIO
2.11 IN 43 MINUTES. ALSO, PEA SIZED HAIL.
&&
DAVISLocal storm report, Jul 7, 7:39 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
739 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND DMG LANCASTER 42.85N 90.71W
07/07/2008 GRANT WI AMATEUR RADIO
POWER LINES DOWN
&&
DAVISLocal storm report, Jul 7, 7:46 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
746 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLOOD 3 NE FENNIMORE 43.01N 90.61W
07/07/2008 GRANT WI EMERGENCY MNGR
WATER OVER PARTS OF COUNTY ROAD Q.
&&
SHEALocal storm report, Jul 7, 7:57 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
757 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HEAVY RAIN EDGEWOOD 42.64N 91.40W
07/07/2008 M1.00 INCH CLAYTON IA FIRE DEPT/RESCUE
&&
SHEALocal storm report, Jul 7, 9:32 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
932 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG LYLE 43.51N 92.94W
07/07/2008 MOWER MN LAW ENFORCEMENT
A FEW TREES, BRANCHES, AND A POWER LINE DOWN
0239 PM HEAVY RAIN LYLE 43.51N 92.94W
07/07/2008 M1.75 INCH MOWER MN PUBLIC
0245 PM TSTM WND DMG GRAND MEADOW 43.71N 92.57W
07/07/2008 MOWER MN AMATEUR RADIO
TWO TREES DOWN
0248 PM TSTM WND DMG 1 NE SPRING VALLEY 43.70N 92.38W
07/07/2008 FILLMORE MN LAW ENFORCEMENT
POWER LINES AND TREES DOWN
0320 PM HEAVY RAIN OSAGE 43.28N 92.81W
07/07/2008 M2.50 INCH MITCHELL IA LAW ENFORCEMENT
STREET FLOODING REPORTED.
0325 PM TSTM WND DMG 4 S UTICA 43.92N 91.95W
07/07/2008 WINONA MN LAW ENFORCEMENT
MULTIPLE TREES DOWN BLOCKING ROAD AT HWY 33 AND HENRY
DRIVE.
0403 PM TSTM WND DMG 3 S LA CROSSE 43.78N 91.23W
07/07/2008 LA CROSSE WI LAW ENFORCEMENT
DAMAGE TO MUNICIPAL HARBOR ON SOUTH SIDE OF TOWN.
0404 PM TSTM WND GST LA CROSSE 43.83N 91.23W
07/07/2008 M55.00 MPH LA CROSSE WI AMATEUR RADIO
DOWNTOWN LA CROSSE
0408 PM TSTM WND GST 2 E LA CROSSE 43.83N 91.19W
07/07/2008 M68.00 MPH LA CROSSE WI MESONET
0409 PM TSTM WND DMG 2 E LA CROSSE 43.83N 91.19W
07/07/2008 LA CROSSE WI NWS STORM SURVEY
WIDESPREAD TREE DAMAGE AT NWS OFFICE.
0410 PM TSTM WND DMG LA CROSSE 43.83N 91.23W
07/07/2008 LA CROSSE WI AMATEUR RADIO
LARGE TREE DOWN ON PARK AVENUE
0412 PM HAIL LA CRESCENT 43.83N 91.30W
07/07/2008 E1.00 INCH HOUSTON MN AMATEUR RADIO
0420 PM TSTM WND GST WEST SALEM 43.90N 91.08W
07/07/2008 E60.00 MPH LA CROSSE WI NWS EMPLOYEE
1.20 RAINFALL AS WELL.
0426 PM FLOOD LA CROSSE 43.83N 91.23W
07/07/2008 LA CROSSE WI AMATEUR RADIO
WIDESPREAD STREET FLOODING IN LA CROSSE AND ONALASKA
0428 PM HEAVY RAIN LITTLE CEDAR 43.38N 92.74W
07/07/2008 E5.00 INCH MITCHELL IA EMERGENCY MNGR
UNOFFICIAL REPORT
0432 PM HEAVY RAIN 3 E MCINTIRE 43.44N 92.53W
07/07/2008 M1.90 INCH HOWARD IA PUBLIC
0445 PM FLOOD LA CROSSE 43.83N 91.23W
07/07/2008 LA CROSSE WI PUBLIC
STREET FLOODING AT INTERSECTION OF CAMERON AND 9TH
STREET.
0445 PM HEAVY RAIN HARMONY 43.56N 92.01W
07/07/2008 M0.64 INCH FILLMORE MN CO-OP OBSERVER
0457 PM FLOOD LA CROSSE 43.83N 91.23W
07/07/2008 LA CROSSE WI PUBLIC
STREET FLOODING ON LOSEY BLVD IN LA CROSSE. ONE TRAFFIC
LIGHT DOWN AS WELL.
0509 PM TSTM WND GST TUNNEL CITY 44.00N 90.57W
07/07/2008 E35.00 MPH MONROE WI CO-OP OBSERVER
0512 PM TSTM WND DMG TOMAH 43.99N 90.50W
07/07/2008 MONROE WI AMATEUR RADIO
TREE DOWN IN TOMAH
0528 PM TSTM WND GST NEW LISBON 43.88N 90.16W
07/07/2008 E45.00 MPH JUNEAU WI TRAINED SPOTTER
0542 PM HEAVY RAIN DE SOTO 43.43N 91.20W
07/07/2008 M1.42 INCH VERNON WI CO-OP OBSERVER
CREEK FLOODING NEARBY.
0706 PM HAIL BOSCOBEL 43.14N 90.70W
07/07/2008 E0.75 INCH GRANT WI TRAINED SPOTTER
0714 PM HEAVY RAIN 1 SE PRAIRIE DU CHIEN 43.03N 91.13W
07/07/2008 M2.11 INCH CRAWFORD WI AMATEUR RADIO
2.11 IN 43 MINUTES. ALSO, PEA SIZED HAIL.
0736 PM TSTM WND DMG LANCASTER 42.85N 90.71W
07/07/2008 GRANT WI AMATEUR RADIO
POWER LINES DOWN
0745 PM FLOOD 3 NE FENNIMORE 43.01N 90.61W
07/07/2008 GRANT WI EMERGENCY MNGR
WATER OVER PARTS OF COUNTY ROAD Q.
0755 PM HEAVY RAIN EDGEWOOD 42.64N 91.40W
07/07/2008 M1.00 INCH CLAYTON IA FIRE DEPT/RESCUE
&&
BINAUThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:02 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 58 min |
| Jul 7, 7:19 PM CDT | Areal Flood Advisory | ARX | Grant | 3 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2008Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.